# SDR IPXA1M68518

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8426505
- Condition: Cracked
- Location: Bs 1119 L33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FWD CARGO COMPT RT TUNNEL AREA BETWEEN STA 1119 TO STA 6-10 AT L33R LONGERON SPLICE FOUND CRACKED.  REMOVED FABRICATED AND INSTALLED FWD LOWER CARGO RT TUNNEL SPLICE FITTING AT STA 1119 TO 6-10 AND L33R REF DWG ARB8426 AND SRM 51-33-01.
